Treatment For Drug Poisoning?
I want to ask how to deal with my chest medicine poisoning, almost 4 days ago, I was even more shocked before I heard that it’s never been shocked and thumping
Hello, thank you for asking at HealthReplies.com
Each drug has different benefits, mechanism of action and side effects. Drug poisoning generally occurs due to drug consumption errors, excessive doses, or interactions between drugs that are consumed together.
Symptoms that arise from obata poisoning can vary depending on the type of drug and the severity of the poisoning that occurs, the symptoms include:
Faster heartbeat (palpitations)
Difficulty breathing or shortness of breath
Dizziness or headache
Decreased awareness, even until homa -oma
Bluish skin or lips
In the meantime what you can do include:
Stop using drugs for a while
Set your breath pattern
Get enough sleep and rest
Don't use certain foods or dishes to neutralize a case of lemon, vinegar, etc.
If your complaints don't improve or you are worried you should check with your nearest doctor for further examination and treatment related to your condition
So much information from me, hopefully it helps